# SDR UPS05245442

- Difficulty date: August 27, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 49,681 hours, 37,104 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 740 Lbl 25.08
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK IN CENTER TANK FRONT SPAR TO STIFFENER SHEAR TIE CLIP O/B AFT RADIUS LBL 25-08.  SHEAR TIE CLIP REPLACED IAW 51-30-02.
